# SDR SWAA2012032202494

- Difficulty date: March 7, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 57,211 hours, 47,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BEAR STRAP SKIN CUTOUT CRACKED AT FORWARD LOWER CORNER.  REMOVED AND REPLACED SKIN IAW EA.
